Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Weakness, lightheadedness, diarrhea, excessive bleeding, pain in the abdomen above belly button. Heavy bleeding on sneezing and cough. What is the reason?

I am a 29 year old female. Around 3 weeks ago I began feeling a slight ball of pain on my left abdominal side above my belly button. In the last 5 days I began feeling light headed and weak. The filling symptoms included diarrea and excessive bleeding with blood clots the side of a quarter. I had my period for 5 days, then it went away. 2 days later is when the excessive bleeding occured and it has been 3 days. Any time I sneeze , cough , or use my ab muscles, the blood flows uncontrolably. I also have been extremely tired. I do not have insurance. I m really getting nervous. Any advice would be appreciated greatly.
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The heavy bleeding that you are having is likely to be due to dysfunctional uterine bleeding. This needs proper hormonal treatment after few investigations to confirm the cause.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 9 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor